RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 71, Issue 6(432)  


Topics in sub-Riemannian geometry
A. A. Agrachev
3
Proximity of probability distributions in terms of Fourier–Stieltjes transforms
S. G. Bobkov
37
Multidimensional Tauberian theorems for generalized functions
Yu. N. Drozhzhinov
99

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Dyadic analogues of Hilbert matrices
B. S. Kashin
155
On manifolds defined by 4-colourings of simple 3-polytopes
V. M. Buchstaber, T. E. Panov
157
A minimal triangulation of the quaternionic projective plane
D. A. Gorodkov
159
On $\mathbf{s}$-meromorphic ordinary differential operators
P. G. Grinevich, S. P. Novikov
161
On embedding Morse–Smale diffeomorphisms on the sphere in topological flows
V. Z. Grines, E. Ya. Gurevich, O. V. Pochinka
163
On ultrasolvable embedding problems with cyclic kernel
D. D. Kiselev
165

Mathematical Events
Viktor Anatol'evich Vassiliev (on his 60th birthday)
V. M. Buchstaber, S. M. Gusein-Zade, M. È. Kazarian, V. V. Kozlov, S. K. Lando, S. P. Novikov, D. O. Orlov, A. G. Khovanskii
167
Alexander Petrovich Veselov (on his 60th birthday)
V. E. Adler, Yu. Yu. Berest, V. M. Buchstaber, P. G. Grinevich, B. A. Dubrovin, I. M. Krichever, S. P. Novikov, A. N. Sergeev, M. V. Feigin, J. Felder, E. V. Ferapontov, O. A. Chalykh, P. I. Etingof
172
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019